# SDR CALA0300522

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 18,597 hours, 2,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .1875 INCH CRACK AT FASTENER HOLE IN LT SIDE AFT LOWER LONGERON STRAP AT BS 2273, LBL 64, WL 217. THE LONGERON STRAP WAS LOCATED AT LT HORIZONTAL STABILIZER LOWER SEAL FAIRING. THE LONGERON STRAP WAS REPAIRED IAW ECRA 5310-04370.
